# SDR SIMA20220327001

- Difficulty date: March 27, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 43,185 hours, 37,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE EXTERIOR OVERWING EMERGENCY EXIT LIGHT INOP-C/A-REMOVED AND REPLACED LH SIDE EXTERIOR OVERWING EMERGENCY EXIT LIGHT LAMP IAW EMB145 AMM 33-50-10. DID NOT FIX. REMOVED AND REPLACED #4 EMERGENCY LIGHTING BATTERY AND CHARGER IAW W/C 33-700-19. OPS CHECK GOOD.
